CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Large Deviations for Quasilinear Parabolic Stochastic Partial Differential Equations 期刊论文
POTENTIAL ANALYSIS, 2020, 卷号: 53, 期号: 1, 页码: 183-202
Authors:  Dong, Zhao;  Zhang, Rangrang;  Zhang, Tusheng
Favorite  |  View/Download:14/0  |  Submit date:2020/09/23
Freidlin-Wentzell's large deviations  Quailinear stochastic partial differential equations  Weak convergence approach  
LARGE DEVIATION PRINCIPLES FOR FIRST-ORDER SCALAR CONSERVATION LAWS WITH STOCHASTIC FORCING 期刊论文
ANNALS OF APPLIED PROBABILITY, 2020, 卷号: 30, 期号: 1, 页码: 324-367
Authors:  Dong, Zhao;  Wu, Jiang-Lun;  Zhang, Rangrang;  Zhang, Tusheng
Favorite  |  View/Download:15/0  |  Submit date:2020/05/24
Large deviations  first-order conservation laws  weak convergence approach  kinetic solution  
A moderate deviation principle for 2-D stochastic Navier-Stokes equations driven by multiplicative Levy noises 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2017, 卷号: 272, 期号: 1, 页码: 227-254
Authors:  Dong, Zhao;  Xiong, Jie;  Zhai, Jianliang;  Zhang, Tusheng
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Moderate deviation principles  Stochastic Navier-Stokes equations  Poisson random measures  Tightness  
Invariant measures for stochastic evolution equations of pure jump type 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2009, 卷号: 119, 期号: 2, 页码: 410-427
Authors:  Dong, Zhao;  Xu, Tiange;  Zhang, Tusheng
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
Stochastic evolution equations  Stochastic partial differential equations  Poisson counting measures  Semigroups  Invariant measures